Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 2345 ... 910111213
2017 г.
Авторы: Самохин А.В.

The Frobenius morphism on flag varieties, II
Перейти к публикации

2017 г.
Авторы: Alekseevsky D.

2012 г. A note about invariant SKT structures and generalized Kaehler structures on flag manifolds , with David L. (Bucharest) Proceedings of the Edinburgh Mathematical Society (Series 2), vol.55, no. 03, 2012, 543 - 549.

2017 г.
Авторы: Alekseevsky D.

2012 г. Invariant generalized complex structures on semisimple Lie groups, with L. David, (Bucharest), Proceed. London Math. Soc., 1-27, 2012, online April 25, 2012 doi:10.1112/plms/pds017

2017 г.
Авторы: Alekseevsky D.

2013 г. Авторы: Алексеевский Д.В., Ю. Неретин П.Михор, Rolling of Coxeter Polyhedra Along Mirrors Dmitri V.Alekseevski, Peter W.Mic hor and Yurii A.Neretin Geometric Methods in Physics. XXXI Workshop 2012 Trends in Mathematics, 67–86, 2013 Springer Basel Загрузить (340.2 KB)

2017 г.
Авторы: Alekseevsky D.

2014 г. Авторы: Алексеевский Д.В., Дж. Манно, Ф. Пульезе Р.Алонсо-Бланко, Finding solutions of parabolic Monge-Ampère equations by using the geometry of Cartan elds Dmitri Alekseevsky, Ricardo Alonso-Blanco, Gianni Manno, Fabrizio Pugliese, Diff. Geom. and its Applic., 2014 Загрузить (249.5 KB)

2017 г.
Авторы: Alekseevsky D.

2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)
Загрузить (478 KB)

2017 г.
Авторы: Alekseevsky D.

2017 Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, Annali di Mat. Pure ed Applic., 196,n3, 1137-1164, Загрузить (183.1 KB)
Загрузить (182.2 KB)

2017 г.
Авторы: Alekseevsky D.

2017 г. D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, Note di Matematica, 37, n1 suppl., 35-48, (42.1 KB)
Загрузить (94 KB)

2017 г.
Авторы: Посицельский Л.Е.

Abelian right perpendicular subcategories in module categories. Электронный препринт arXiv:1705.04960 [math.CT], 45 стр.
Перейти к публикации

2017 г.
Авторы: Panyushev D.

On the orbits of a Borel subgroup in abelian ideals, Transformation Groups, 22, no.2 (2017), 503-524.
Перейти к публикации

2017 г.
Авторы: Akhiezer D., Kazarnovskii B.

On common zeros of eigenfunctions of the Laplace operator, Abh. Math. Semin. Univ. Hamburg, 2017, 87(1), 105 - 111, DOI: 10.1007/s12188-016-0138-1

2017 г.
Авторы: Посицельский Л.Е.

Pseudo-dualizing complexes and pseudo-derived categories. Электронный препринт arXiv:1703.04266 [math.CT], 45 стр.
Перейти к публикации

2017 г.
Авторы: Кудинов А.В., Шапировский И.Б.

Кудинов А. В., Шапировский И. Б. О разбиениях шкал Крипке конечной высоты // Изв. РАН. Сер. матем.— 2017. — Vol. 81, no. 3. — В печати.

2017 г.
Авторы: Посицельский Л.Е.

Triangulated Matlis equivalence. Электронный препринт arXiv:1605.08018 [math.CT], 41 стр. Принят к публикации в журнале Journal of Algebra and its Applications.
Перейти к публикации

2017 г.
Авторы: Посицельский Л.Е.

Contraadjusted modules, contramodules, and reduced cotorsion modules. Электронный препринт arXiv:1605.3934 [math.CT], 68 стр.
Перейти к публикации

2017 г.
Авторы: Посицельский Л.Е., Розицкий Й.

Covers, envelopes, and cotorsion theories in locally presentable abelian categories and contramodule categories. Journ. of Algebra 483 (2017), стр.83-128.
Перейти к публикации

2017 г.
Авторы: Посицельский Л.Е.

Koszulity of cohomology = K(pi,1)-ness + quasi-formality. Journ. of Algebra 483 (2017), стр.188-229.
Перейти к публикации

2017 г.
Авторы: Посицельский Л.Е.

Coherent rings, fp-injective modules, dualizing complexes, and covariant Serre-Grothendieck duality. Selecta Math. New Ser. 23 (2017), №2, стр.1279-1307.
Перейти к публикации

2017 г.
Авторы: Посицельский Л.Е.

Contraherent cosheaves. Электронный препринт arXiv:1209.2995 [math.CT], 257 стр.
Перейти к публикации

2016 г.
Авторы: Савельев Д.И., Шапировский И.Б.

“On modal logic of submodels”, 11th Advances in Modal Logic, Short Papers, 2016, 115–119

2016 г.
Авторы: Савельев Д.И.

“Замечание о сингулярных кардиналах без аксиомы выбора”, УМН, 71:2(428) (2016), 213–214 “A note on singular cardinals without the axiom of choice”, Russian Math. Surveys, 71:2 (2016), 385–387

2016 г.
Авторы: Савельев Д.И., Тактсис Э., Ховард П.Э.

“On the set-theoretic strength of the existence of disjoint cofinal sets in posets without maximal elements”, Mathematical Logic Quarterly, 62:3 (2016), 155–176

2016 г.
Авторы: Alekseevsky D.

Cohomogeneity one Kaehler and Kaehler-Einstein manifolds with one singular orbit I, arXiv.org.math.1611.06521, to be published in Ann. of Global Anal. and Geometry, Dmitri Alekseevsky, Fabio Zuddas
Загрузить (375.9 KB)

2016 г.
Авторы: Alekseevsky D.

Light, Eye, Brain.Geometric Problems in Vision.Proceed. of 8th Seminar in Geometry and Topology, Tehran, Bulletin of Iranian Math. Society, 10-32.. 2017
Загрузить (442.6 KB)

2016 г.
Авторы: Самохин А.В.

A derived category approach to Kempf"s vanishing theorem
Перейти к публикации

2016 г.
Авторы: Panyushev D., Yakimova O.S.

On seaweed subalgebras and meander graphs in type C, Pacific J. Math., 285, no.2 (2016), 485--499.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

On Lusztig’s q-analogues of all weight multiplicities of a representation, In: W. Ballmann, C. Blohmann, G. Faltings, P. Teichner, D. Zagier (Eds.): ``Arbeitstagung Bonn 2013. In Memory of Friedrich Hirzebruch", Progr. Math. 319, Birkhäuser 2016, 289--305.
Перейти к публикации

2016 г.
Авторы: Савельев Д.И., Шапировский И.Б.

D.I. Saveliev and I.B. Shapirovsky. On modal logic of submodels. In 11th Advances in Modal Logic, Short Papers, pages 115–119, 2016.

2016 г.
Авторы: Кудинов А.В., Шапировский И.Б.

Кудинов А. В., Шапировский И. Б. О финитной аппроксимируемости предтранзитивных логик конечной глубины // Успехи математических наук. — 2016. — Т. 71, № 1. — С. 164–166.

2016 г.
Авторы: Шапировский И.Б., Шехтман В.Б.

I. Shapirovsky and V. Shehtman. Local tabularity without transitivity. In Advances in Modal Logic, volume 11, pages 520–534. College Publications, 2016. ISBN 978-1-84890-201-5.
Загрузить (424.5 KB)

2016 г.
Авторы: Alekseevsky D.

D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, preprint
Перейти к публикации Загрузить (42.1 KB)

2016 г.
Авторы: Alekseevsky D.

2016 г. Dmitri Alekseevsky, Jan Gutt, Gianni Manno, Giovanni Moreno, JAN GUTT, GIANNI MANNO, AND GIOVANNI MORENO. Homogeneous 2nd order PDEs on the ajoint contact manifolds of a semisimple complex Lie group, arXiv:1606.02633v1, 8 Jun 2016 Загрузить (293.6 KB)

2016 г.
Авторы: Alekseevsky D.

2015 г. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds , International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)

2016 г.
Авторы: Alekseevsky D.

2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)

2016 г.
Авторы: Алексеевский Д.В.

Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, arXiv:1603.00700 v2, 19 Aug 2016 To be published in Annali di Mat. Pure ed Applic.
Загрузить (182.2 KB)

2016 г.
Авторы: Алексеевский Д.В.

D. Alekseevsky, Lorentzian manifolds with transitive conformal group, to be published in Note in Mat. 12 p.
Загрузить (303.9 KB)

2016 г.
Авторы: Посицельский Л.Е.

Smooth duality and co-contra correspondence. Электронный препринт arXiv:1609.04597 [math.CT], 28 стр.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Weight posets associated with gradings of simple Lie algebras, Weyl groups, and arrangements of hyperplanes, J. Algebraic Combinatorics, 44, no. 2 (2016), 325--344.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Dedualizing complexes of bicomodules and MGM duality over coalgebras. Электронный препринт arXiv:1607.03066 [math.CT], 34 стр.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Normalisers of abelian ideals of Borel subalgebras and Z-gradings of a simple Lie algebra, J. Lie Theory, 26 (2016), 659-672.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Minimal inversion complete sets and maximal abelian ideals, J. Algebra, 445 (2016), 163-180.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Noncommutative Kummer theory. Электронный препринт arXiv:1606.03880 [math.KT], 7 стр.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Dedualizing complexes and MGM duality. Journ. of Pure and Appl. Algebra 220 (2016), №12, стр.3866-3909.
Перейти к публикации

2015 г.
Авторы: Alekseevsky D.

2015 г. Авторы: Алексеевский Д.В. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds A International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)
Загрузить (409.7 KB)

2015 г.
Авторы: Савельев Д.И.

“Ultrafilter extensions of linearly ordered sets”, Order, 32:1 (2015), 29–41

2015 г.
Авторы: Балбиани Ф., Шапировский И.Б.

Philippe Balbiani and Ilya Shapirovsky. Complete axiomatizations of lexicographic sums and products of modal logics. In 7th International Conference on Topology, Algebra and Categories in Logic (TACL 2015), pages 24–26, 2015.

2015 г.
Авторы: Золин Е.Е., Шапировский И.Б.

Ilya Shapirovsky and Evgeny Zolin. On completeness of logics enriched with transitive closure modality. In 7th International Conference on Topology, Algebra and Categories in Logic (TACL 2015), pages 255–257, 2015.

2015 г.
Авторы: Алексеевский Д.В.

Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015.
Загрузить (478 KB)

2015 г.
Авторы: Akhiezer D.

Satake diagrams and real structures on spherical varieties, International Journal of Mathematics, Vol. 26, No. 12 (2015) 1550103 (13 pages), DOI: 10.1142/S0129167X15501037

2015 г.
Авторы: Ахиезер Д.Н.

On the commutator map for real semisimple Lie algebras, Moscow Mathematical Journal, Vol. 15, No. 4, October - December 2015, pp. 609 - 613.

Публикаций на странице:    Страница: 1 2345 ... 910111213
Поиск по публикациям
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2017
Об институте  |  Контакты  |  Старая версия сайта